American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Joaquim Roé. Maximal rank for schemes of small multiplicity by \'Evain's differential Horace method. Trans. Amer. Math. Soc. 366 (2014) 857-874.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Eugenii Shustin. Analytic order of singular and critical points. Trans. Amer. Math. Soc. 356 (2004) 953-985. MR 1984463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Ballico. Maximal degree subsheaves of torsion free sheaves on singular projective curves. Trans. Amer. Math. Soc. 353 (2001) 3617-3627. MR 1837251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joaquim Roé. Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001) 4925-4948. MR 1852087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Penniston. Unipotent groups associated to reduced curves. Trans. Amer. Math. Soc. 352 (2000) 5025-5043. MR 1695033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Sancho de Salas. Residues of a Pfaff system relative to an invariant subscheme. Trans. Amer. Math. Soc. 352 (2000) 4019-4035. MR 1695020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. C. Cannings and M. P. Holland. Differential operators, $n$-branch curve singularities and the $n$-subspace problem . Trans. Amer. Math. Soc. 347 (1995) 1439-1451. MR 1273480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard Fedder. A Frobenius characterization of rational singularity in $2$-dimensional graded rings . Trans. Amer. Math. Soc. 340 (1993) 655-668. MR 1116312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Daigle. Relative Frobenius of plane singularities . Trans. Amer. Math. Soc. 324 (1991) 777-791. MR 1002919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pyung-Lyun Kang. On the variety of plane curves of degree $d$ with $\delta$ nodes and $\kappa$ cusps . Trans. Amer. Math. Soc. 316 (1989) 165-192. MR 1014468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steven Diaz and Joe Harris. Ideals associated to deformations of singular plane curves . Trans. Amer. Math. Soc. 309 (1988) 433-468. MR 961600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ernst Dieterich and Alfred Wiedemann. The Auslander-Reiten quiver of a simple curve singularity . Trans. Amer. Math. Soc. 294 (1986) 455-475. MR 825715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Nobile. On specializations of curves. I . Trans. Amer. Math. Soc. 282 (1984) 739-748. MR 732116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Antonio Campillo. Hamburger-Noether expansions over rings . Trans. Amer. Math. Soc. 279 (1983) 377-388. MR 704621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shu Yin Hwang Ma. Periods of iterated integrals of holomorphic forms on a compact Riemann surface . Trans. Amer. Math. Soc. 264 (1981) 295-300. MR 603764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Augusto Nobile. Equisingular deformations of Puiseux expansions . Trans. Amer. Math. Soc. 214 (1975) 113-135. MR 0414560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jonathan M. Wahl. Equisingular deformations of plane algebroid curves . Trans. Amer. Math. Soc. 193 (1974) 143-170. MR 0419439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Klaus G. Fischer. The module decomposition of $I(\bar A/A)$ . Trans. Amer. Math. Soc. 186 (1973) 113-128. MR 0337947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gilbert Ames Bliss. Birational transformations simplifying singularities of algebraic curves . Trans. Amer. Math. Soc. 24 (1922) 274-285. MR 1501226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Solomon Lefschetz. On the existence of loci with given singularities . Trans. Amer. Math. Soc. 14 (1913) 23-41. MR 1500934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter Field. On the form of a plane quintic curve with five cusps . Trans. Amer. Math. Soc. 7 (1906) 26-32. MR 1500730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1